# SDR C2XA07RI053

- Difficulty date: July 9, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 17,172 hours, 12,967 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 4504113
- Part serial: SPE0214292
- Condition: Malfunctioned
- Part time: 7,983 hours, 13,850 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2445 - EWR - CREW REPORTED APU BLEED PRODUCING SMOKE IN CABIN AND COCKPIT.  EWR MX PERFORMED OPERATIONAL CHECK AND COULD NOT DUPLICATE THE PROBLEM.  ACFT WAS APPROVED TO RETURN TO SERVICE.
